RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 15, Issue 4, Pages 621–630 (Mi mz7386)  

Existence theorems for a semi-Markov process with an arbitrary set of states

A. P. Cherenkov

Moscow Engineering Physics Institute

Abstract: We introduce a semi-Markov process $x_t$ with an arbitrary measurable set of states; we formulate conditions for the absence of second order discontinuities in the trajectories of the process sufficient for realization of the semi-Markov process $x_t$ as a probability measure in the space of step-functions. We conclude with a study of the resulting model.

Full text: PDF file (688 kB)

English version:
Mathematical Notes, 1974, 15:4, 367–373

Bibliographic databases:

UDC: 519.2
Received: 13.12.1972

Citation: A. P. Cherenkov, “Existence theorems for a semi-Markov process with an arbitrary set of states”, Mat. Zametki, 15:4 (1974), 621–630; Math. Notes, 15:4 (1974), 367–373

Citation in format AMSBIB
\Bibitem{Che74}
\by A.~P.~Cherenkov
\paper Existence theorems for a~semi-Markov process with an arbitrary set of states
\jour Mat. Zametki
\yr 1974
\vol 15
\issue 4
\pages 621--630
\mathnet{http://mi.mathnet.ru/mz7386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=359055}
\zmath{https://zbmath.org/?q=an:0309.60060}
\transl
\jour Math. Notes
\yr 1974
\vol 15
\issue 4
\pages 367--373
\crossref{https://doi.org/10.1007/BF01095130}


Linking options:
  • http://mi.mathnet.ru/eng/mz7386
  • http://mi.mathnet.ru/eng/mz/v15/i4/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020